American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Huaipeng Chen. Compact-covering maps and $k$-networks. Proc. Amer. Math. Soc. 131 (2003) 2623-2632. MR 1974664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abhijit Dasgupta. A universal coanalytic linear ordering. Proc. Amer. Math. Soc. 129 (2001) 3715-3719. MR 1860507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Krzysztof Mazur. A modification of Louveau and Velickovic's construction for $F_\sigma$-ideals. Proc. Amer. Math. Soc. 128 (2000) 1475-1479. MR 1626442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Miroslav Zelený. The Dynkin system generated by balls in $\mathbb{R}^d$ contains all Borel sets. Proc. Amer. Math. Soc. 128 (2000) 433-437. MR 1695330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Tsarpalias. A note on the Ramsey property. Proc. Amer. Math. Soc. 127 (1999) 583-587. MR 1458267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Greg Hjorth. Sharper changes in topologies . Proc. Amer. Math. Soc. 127 (1999) 271-278. MR 1458878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Miklós Laczkovich. Analytic subgroups of the reals. Proc. Amer. Math. Soc. 126 (1998) 1783-1790. MR 1443837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rodney G. Downey and Richard A. Shore. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997) 3033-3037. MR 1401736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sy D. Friedman and Boban Velickovic. Nonstandard models and analytic equivalence relations. Proc. Amer. Math. Soc. 125 (1997) 1807-1809. MR 1363419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Greg Hjorth. Universal co-analytic sets. Proc. Amer. Math. Soc. 124 (1996) 3867-3873. MR 1343698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Haseo Ki. On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3507-3514. MR 1340391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bosko Zivaljevic. $\Pi_1^1$ sets of unbounded Loeb measure . Proc. Amer. Math. Soc. 124 (1996) 2205-2210. MR 1322942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Haseo Ki. The Borel classes of Mahler's $A$, $S$, $T$, and $U$ numbers . Proc. Amer. Math. Soc. 123 (1995) 3197-3204. MR 1273503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tomek Bartoszyński and Haim Judah. On the cofinality of the smallest covering of the real line by meager sets. II . Proc. Amer. Math. Soc. 123 (1995) 1879-1885. MR 1242073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ireneusz Recław. Remarks about $\gamma$-sets and Borel-dense sets . Proc. Amer. Math. Soc. 123 (1995) 3523-3525. MR 1273519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marek Balcerzak and Dorota Rogowska. Solution of the Baire order problem of Mauldin . Proc. Amer. Math. Soc. 123 (1995) 3413-3416. MR 1283538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomek Bartoszyński and Marion Scheepers. Filters and games . Proc. Amer. Math. Soc. 123 (1995) 2529-2534. MR 1249868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marcin Penconek and Piotr Zakrzewski. The existence of nonmeasurable sets for invariant measures . Proc. Amer. Math. Soc. 121 (1994) 579-584. MR 1182704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ashok Maitra. Multiple separation theorems . Proc. Amer. Math. Soc. 120 (1994) 573-576. MR 1164147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alain Louveau and Boban Veličković. A note on Borel equivalence relations . Proc. Amer. Math. Soc. 120 (1994) 255-259. MR 1169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Szymon Plewik. Towers are universally measure zero and always of first category . Proc. Amer. Math. Soc. 119 (1993) 865-868. MR 1152287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sławomir Solecki. Certain games, category, and measure . Proc. Amer. Math. Soc. 119 (1993) 275-279. MR 1149979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Ward Henson and David Ross. Analytic mappings on hyperfinite sets . Proc. Amer. Math. Soc. 118 (1993) 587-596. MR 1126195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. Newelski and A. Rosłanowski. The ideal determined by the unsymmetric game . Proc. Amer. Math. Soc. 117 (1993) 823-831. MR 1112500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ireneusz Recław. Products of perfectly meagre sets . Proc. Amer. Math. Soc. 112 (1991) 1029-1031. MR 1059635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3